# SDR ASAA12511345

- Difficulty date: April 3, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 21,250 hours, 6,474 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F/O'S R1 WINDOW HEAT SHOWS "OVERHEAT" LIGHT.  CONFIGURED FLT PER BITE CHECK AMM 30-41-11-710-801 P5 9 PWR CNTRL FLT SWAPPED RT FWD WINDSHIELD HEAT CONTROL UNIT WITH LT CONTROL UNIT.  FLT CODE DID NOT FOLLOW.  INSTALLED CONTROL UNIT BACK TO ORIGINAL POSITION, CYCLED CIRCUIT BREAKERS, FLT CLEARED.  PERFORMED BITE CHECK, CHECKED GOOD.  SUCCESSFULLY PERFORMED OPS CHECKED IAW AMM 30-41-00-710-801 AND 30-41-11-710-801 AND EA 800-30EA07781.
